Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 17, NWS Pocatello, ID

April 30, 2013

NWS Pocatello, ID issued this wind advisory at Apr 30, 2013, 3:11 AM MDT. It took effect at Apr 30, 2013, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2013, 3:11 AM MDT (09:11 UTC)
In effect from
Apr 30, 2013, 12:00 PM MDT
Expired
Apr 30, 2013, 8:07 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS75 KPIH 300911
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
311 AM MDT TUE APR 30 2013

...BREEZY WITH POCKETS OF BLOWING DUST THIS AFTERNOON TURNING
COLDER TONIGHT WITH A POSSIBLE FREEZE ACROSS THE SNAKE PLAIN AND
MAGIC VALLEY...

IDZ017-021-302100-
/O.NEW.KPIH.WI.Y.0017.130430T1800Z-130501T0300Z/
/O.NEW.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
311 AM MDT TUE APR 30 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH
IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* TIMING...WINDS WILL PICK UP FOR THIS AFTERNOON AND EVENING FROM
  AROUND NOON TO 9 PM. TEMPERATURES WILL DROP OVERNIGHT WITH THE
  COLDEST TEMPERATURES FROM 3 AM TO 9 AM.  

* WINDS...WESTERLY 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AT
  TIMES. 

* TEMPERATURES...OVERNIGHT LOWS WILL BE IN THE 27 TO 32 DEGREE
  RANGE. 

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO...BLACKFOOT...
  AMERICAN FALLS INCLUDING THE RESERVOIR AND CAREY.

* WIND IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY
  ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER
  AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING
  DUST AND REDUCED VISIBILITY.

* TEMPERATURE IMPACTS...WITH THIS TIME OF YEAR BEING THE
  DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND
  OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF
  GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

IDZ022-302100-
/O.NEW.KPIH.WI.Y.0017.130430T1800Z-130501T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
311 AM MDT TUE APR 30 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...NOON TO 9 PM. 

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF
  40 MPH AT TIMES. 

* LOCATIONS INCLUDE...OAKLEY...MALTA AND CONNOR SUMMIT. THIS WILL
  ALSO INCLUDE I 84 TO THE THE UTAH BORDER.

* IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY
  ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER
  AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING
  DUST AND REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-302100-
/O.NEW.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
311 AM MDT TUE APR 30 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* TEMPERATURE...OVERNIGHT LOWS WILL BE IN THE 27 TO 32 DEGREE
  RANGE. 

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO
  DESERT. 

* IMPACTS...WITH THIS TIME OF YEAR BEING THE
  DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND
  OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF
  GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
889 
WWUS75 KPIH 302003
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
203 PM MDT TUE APR 30 2013

...BREEZY WITH POCKETS OF BLOWING DUST THROUGH THIS EVENING THEN
TURNING COLDER TONIGHT WITH A HARD FREEZE ACROSS THE SNAKE PLAIN
AND MAGIC VALLEY...

IDZ017-021-010415-
/O.UPG.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/
/O.NEW.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/
/O.CON.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
203 PM MDT TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN
EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...WINDS WILL STRONG AND GUSTY THROUGH MID EVENING.
  TEMPERATURES WILL DROP OVERNIGHT WITH THE COLDEST TEMPERATURES
  FROM 3 AM TO 9 AM.

* WINDS...WESTERLY 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH 
  AT TIMES. 

* TEMPERATURE...A HARD FREEZE WILL BE POSSIBLE OVERNIGHT WITH LOWS IN
  THE 25 TO 30 DEGREE RANGE.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO... 
  BLACKFOOT... AMERICAN FALLS INCLUDING THE RESERVOIR AND CAREY. 

* WIND IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY 
  ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY 
  WEATHER AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF 
  BLOWING DUST AND REDUCED VISIBILITY. 

* TEMPERATURE IMPACTS...WITH THIS TIME OF YEAR BEING THE 
  DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND 
  OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF 
  GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-010415-
/O.UPG.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/
/O.NEW.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
203 PM MDT TUE APR 30 2013

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...A HARD FREEZE WILL BE POSSIBLE OVERNIGHT WITH LOWS IN
  THE 25 TO 30 DEGREE RANGE.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO 
  DESERT. 

* IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO 
  THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT 
  ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED 
  OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IDZ022-010300-
/O.CON.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
203 PM MDT TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...WINDS WILL REMAIN STRONG AND GUSTY THROUGH MID EVENING.

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 
  40 MPH AT TIMES. 

* LOCATIONS INCLUDE...OAKLEY...MALTA AND CONNOR SUMMIT. THIS 
  WILL ALSO INCLUDE I 84 TO THE THE UTAH BORDER. 

* IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY ENCOUNTER 
  ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER AND 
  RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING 
  DUST AND REDUCED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
961 
WWUS75 KPIH 010207
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
807 PM MDT TUE APR 30 2013

...BREEZY WITH POCKETS OF BLOWING DUST THROUGH THIS EVENING THEN
TURNING COLDER TONIGHT WITH A HARD FREEZE ACROSS THE SNAKE PLAIN
AND MAGIC VALLEY...

IDZ017-021-011015-
/O.CAN.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/
/O.CON.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
807 PM MDT TUE APR 30 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM
MDT WEDNESDAY. 

* TEMPERATURE...A HARD FREEZE IS POSSIBLE OVERNIGHT WITH LOWS IN
  THE 25 TO 30 DEGREE RANGE.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO... 
  BLACKFOOT... AMERICAN FALLS INCLUDING THE RESERVOIR AND CAREY. 

* IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO
  THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT
  ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR
  DAMAGED WITH AT OR BELOW FREEZING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IDZ022-010315-
/O.CAN.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
807 PM MDT TUE APR 30 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH THIS EVENING.

$$

IDZ020-011015-
/O.CON.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
807 PM MDT TUE APR 30 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
WEDNESDAY. 

* TEMPERATURE...A HARD FREEZE WILL BE POSSIBLE OVERNIGHT WITH 
  LOWS IN THE 25 TO 30 DEGREE RANGE. 

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO 
  DESERT. 

* IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO 
  THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT 
  ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED 
  OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

VALLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 30, 2:48 AM MDT, 23 minutes earlier.

Area forecast discussion, Apr 30, 2:48 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
248 AM MDT TUE APR 30 2013

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT. ONE MORE WAVE WILL
MOVE ACROSS THE REGION TODAY. IT WILL BE COOLER TODAY WITH A
CHANCE OF SHOWERS GENERALLY ALONG AND NORTH OF A LINE FROM BANNER
SUMMIT TO GALENA SUMMIT THROUGH THIS EVENING. IT WILL BE A MIX OF
RAIN AND SNOW THROUGH EARLY EVENING...WITH ANYTHING AFTER BEING
ALL SNOW. SOUTH AND WEST OF THAT LINE IT WILL BE DRY AND QUITE
BREEZY...ALTHOUGH QUITE A BIT LESS COMPARED TO YESTERDAY'S EVENT.
WINDS WILL BE RIGHT AT THE LOW END OF WIND ADVISORY
CRITERIA. WITH THE RISK OF BLOWING DUST DUE TO DRY WEATHER AND
RECENT PLOWING...WE ARE ISSUING AN ADVISORY FOR AREAS JUST WEST OF
THE POCATELLO AIRPORT BACK THROUGH THE MAGIC VALLEY. WE ARE ALSO
INCLUDING PORTIONS OF THE SOUTH CENTRAL HIGHLANDS ESPECIALLY FROM
GENERALLY I-84 WESTWARD. WE WILL QUICKLY DRY OUT EXCEPT FOR SOME
LINGERING SHOWERS ALONG THE WYOMING BORDER. TONIGHT/EARLY
WEDNESDAY WILL BE COLD FOR PRETTY MUCH EVERYONE. THE MOUNTAINS
WILL BE IN THE SINGLE DIGITS AND TEENS WITH 20S TO NEAR FREEZING
FOR THE LOWER VALLEYS. THERE WILL BE SOME LINGERING WIND
OVERNIGHT...WHICH MAY BE ENOUGH TO KEEP SOME AREAS LIKE THE SNAKE
PLAIN FROM GETTING QUITE COLD. EVEN WITH ANY WIND...IT WILL BE AT
OR BELOW 32F AND WITH THE GROWING SEASON STARTING TOMORROW WE WILL
BE ISSUING A FREEZE WATCH FOR ALL OF THE SNAKE PLAIN AND MAGIC
VALLEY.

THE REST OF THE SHORT TERM WILL BE DRY AS WE WILL BE ON THE
EASTERN EDGE OF A BUILDING RIDGE. THIS WILL PLACE US UNDER
NORTHWEST FLOW. THIS WILL ACT TO SLOW THE PACE OF THE UPCOMING
WARMUP. WITH DRY AIR AND LIGHTER WINDS TOMORROW NIGHT...IT WILL BE
COLD ONCE AGAIN. THE TREND WILL BE IN MOUNTAINOUS AREAS FOR
TEMPERATURES TO WARM UP...WITH THE SNAKE PLAIN/MAGIC VALLEY
REMAINING THE SAME OR BEING COLDER WHEN YOU COMPARE IT TO TONIGHT.
THIS WILL LIKELY MEAN ANOTHER FREEZE EVENT...EVEN WHERE WE SHOULD
SEE SOME ELEVATED DRAINAGE WINDS ACROSS THE MAGIC VALLEY. AFTER
SITTING AROUND 10 DEGREES OR SO BELOW AVERAGE...HIGHS FOR THURSDAY
REBOUND TO 50S AND 60S FOR MOST OF US WHICH IS RIGHT AT
CLIMATOLOGY.  KEYES

.LONG TERM...FRIDAY THROUGH NEXT TUESDAY. GFS/ECMWF MODELS CONTINUE
TO SHOW AN UPPER RIDGE ALONG THE COAST EARLY IN THE PERIOD WITH A
SHORT-WAVE DISTURBANCE WORKING OVER THE RIDGE AND DROPPING SOUTH
THROUGH THE NRN ROCKIES FRIDAY/SATURDAY. DETAILS...TIMING AND TRACK
OF THIS PARTICULAR FEATURE SHOW CONSIDERABLE RUN TO RUN
INCONSISTENCY AMONG THE MODELS WITH THE ECMWF TRENDING FURTHER
WEST AND WETTER WHEREAS THE GFS IS TRENDING FURTHER EAST AND DRIER.
THUS WILL LEAVE CURRENT CHANCE/SLIGHT CHANCE MENTION OF
PRECIPITATION ALONE UNTIL THE MODELS SHOW BETTER AGREEMENT. FOR
SUNDAY...THE ECMWF HAS SHIFTED STRONGLY TOWARD THE GFS SOLUTION IN
PORTRAYING A CUT-OFF LOW DRIFTING AROUND THE GREAT BASIN. HAVE
NUDGED THE PRECIPITATION POTENTIAL UPWARDS SLIGHTLY WITH LITTLE
CONFIDENCE THAT THE MODELS WILL ACTUALLY GET THE PLACEMENT OF THE
LOW CORRECT THIS FAR OUT. BY MONDAY...FAIRLY SIGNIFICANT DIFFERENCES
ARISE BETWEEN THE MODELS AS THE GFS CONTINUES TO MAINTAIN A CUT-OFF
LOW OVER THE GREAT BASIN WHILE THE ECMWF FAVORS A SECOND PAC
DISTURBANCE TOPPING THE RIDGE AND DIGGING SE INTO/THROUGH THE NRN
ROCKIES. GENERALLY FAVOR THE ECMWF SOLUTION HERE ALTHOUGH CONFIDENCE
IS LOW CONCERNING EITHER SOLUTION. HUSTON

&&

.AVIATION...UPPER TROUGH SHEARING SE THROUGH THE REGION TODAY/TONIGHT
TRIGGERING SCATTERED MAINLY MOUNTAIN SNOW SHOWERS...POTENTIALLY
IMPACTING KIDA AND KPIH WITH LOWER VFR CIGS IN TEMPORARY SHOWERS.
BREEZY WEST WINDS ANTICIPATED AT KBYI AND KPIH LATE THIS MORNING
THROUGH EARLY EVENING. HUSTON

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING
IDZ017-021-022.

FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING
IDZ017-020-021.

&&
Hazardous weather outlook, Apr 29, 3:17 AM MDT, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
317 AM MDT MON APR 29 2013

IDZ017>025-031-032-300930-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
317 AM MDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING SHOWERS TO PORTIONS OF THE CENTRAL AND
EASTERN MOUNTAINS. THE REST OF THE AREA WILL SEE STRONG WINDS AND
THE POTENTIAL FOR BLOWING DUST. SUSTAINED WINDS OF 25-40 MPH ARE
POSSIBLE WITH HIGHER GUSTS. THE HIGHEST IMPACT AREAS ARE THE SNAKE
PLAIN...MAGIC VALLEY AND ALL/PORTIONS OF THE UPPER SNAKE
HIGHLANDS...SOUTH CENTRAL ANS CARIBOU HIGHLANDS AND THE LOST
RIVER/PAHSIMEROI REGION. A WIND ADVISORY IS IN EFFECT HERE FROM
NOON-9PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER SYSTEM WILL DROP ACROSS THE REGION TUESDAY...PRODUCING
SHOWERS ACROSS PORTIONS OF THE CENTRAL AND EASTERN MOUNTAINS...AS
WELL AS PORTIONS OF THE SNAKE PLAIN DUE TO A CONVERGENCE EVENT.
15-30 MPH WINDS ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE
SOUTHERN HALF OF THE FORECAST AREA.

TEMPERATURES WILL BE MUCH COLDER THROUGH MIDWEEK. HIGHS OF 45-55
FOR THE LOWER VALLEYS AND 35-45 IN THE MOUNTAINS ARE EXPECTED.
LOWS WILL BE SINGLE DIGITS/TEENS AT HIGHER ELEVATIONS TOMORROW
NIGHT AND 10S/20S WEDNESDAY NIGHT. LOWS IN THE 20S TO LOWER 30S
ARE LIKELY BOTH NIGHTS IN THE LOWER VALLEYS. GROWING SEASON IS
DESIGNATED TO START MAY 1ST...SO FROST/FREEZE STATEMENTS MAY BE
NEEDED ACROSS THE SNAKE PLAIN EITHER NIGHT.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:11 AM MDTFreeze WatchPIH11 hr
Apr 30, 2:03 PM MDTFreeze WarningPIH19 hr

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.